# SDR AALA202403051472

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6897RP
- Condition: Unserviceable
- Location: Left Overwing
- Part time: 59,580 hours, 36,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MISSING OFF WING ESCAPE SLIDE COMPOUND LH SIDE IN PASSENGER CABIN. REPLACED OFFWING ESCAPE SLIDE LH SIDE IN PASSENGER CABIN.
